# SDR USAASB98321

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P181
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 9,071 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CLE - FLT 691 - APPROX 50 MILES OUT FROM CLE, THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  CAPTAIN WENT THROUGH PROCEDURES, THEN SHUT DOWN THE NR 1 ENGINE IN FLIGHT.  AN EMERGENCY WAS DECLARED.  FLIGHT LANDED WITHOUT INCIDENT AT CLE.  TOTAL SINGLE TIME WAS 12 MINUTES.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE MAIN OIL FILTER.  INSPECTED REMOVED FILTER AND FOUND NO CONTAMINANTS.  REMOVED AND REPLACED THE NR 1 ENGINE OIL FILTER BYPASS SWITCH.  RAN ENGINE.  LEAK CHECK GOOD.  OPS CHECK GOOD.  (M)
